# SDR A6WA201543348

- Difficulty date: December 10, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 31,982 hours, 30,471 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SECTION OF FLOOR EMER TRACK LIGHTING TORN UP, ON CALL FOUND WIRES PULLED UP & BROKEN.
